Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||A translation principle for the four-dimensional Sklyanin algebras|
|Authors: ||VAN DEN BERGH, Michel|
|Issue Date: ||1996|
|Publisher: ||ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS|
|Citation: ||JOURNAL OF ALGEBRA, 184(2). p. 435-490|
|Abstract: ||In this paper we prove a translation principle for the central quotients of four-dimensional Sklyanin algebras, which is analogous to the translation principle for semi-simple Lie algebras. In the course of the proof we construct an ''elliptic'' analog of the sheaf of differential operators on P-1. The translation principle may be used to construct the fat points of a four-dimensional, non-PI, Sklyanin algebra. (C) 1996 Academic Press, Inc.|
|Notes: ||VandenBergh, M, LIMBURGS UNIV CTR,DEPT WNI,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.|
|ISI #: ||A1996VF81400006|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.